RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kopilevich, Ju I

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:48
Abstract pages:389
Full texts:223

http://www.mathnet.ru/eng/person45512
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/104795

Publications in Math-Net.Ru
1984
1. A. S. Silbergleit, Ju. I. Kopilevich, “A property of a quadratic operator pencil determining the normal modes of an elastic cylinder with a free surface”, Dokl. Akad. Nauk SSSR, 278:5 (1984),  1086–1089  mathnet  mathscinet  zmath
2. Ju. I. Kopilevich, G. B. Sochilin, “Fluctuations of the parameters of an optical beam along a path with reflection in a turbulent atmosphere”, Kvantovaya Elektronika, 11:2 (1984),  315–324  mathnet [Sov J Quantum Electron, 14:2 (1984), 217–222  isi]
1981
3. A. S. Silbergleit, Ju. I. Kopilevich, “On the dispersion curves of waveguide systems that are connected with quadratic operator pencils”, Dokl. Akad. Nauk SSSR, 259:6 (1981),  1345–1349  mathnet  mathscinet
4. A. S. Silbergleit, Ju. I. Kopilevich, “On properties of waves associated with quadratic operator pencils”, Dokl. Akad. Nauk SSSR, 256:3 (1981),  565–570  mathnet  mathscinet
1971
5. Ju. I. Kopilevich, “On traces of elements of the space $V_2$”, Zap. Nauchn. Sem. LOMI, 22 (1971),  183–189  mathnet  mathscinet  zmath
6. J. Kopilevich, O. A. Ladyzhenskaya, “On a initial-boundary value problem for Navier–Stokes equations in domains degenerating in a point at $t=0$”, Zap. Nauchn. Sem. LOMI, 21 (1971),  52–64  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020